# SDR DL73S040283

- Difficulty date: March 30, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FORMER STA 827 O/B OF STR 27R.  INSTALLED PERMANENT REPAIR PER SRM 53-10-4 FIG 6.  COMPLETED AND SENT SSI DATA RETRIEVAL.
